Generalized Z-contraction on quasi metric spaces and a fixed point result
dc.contributor.author | Simsek, Hakan | |
dc.contributor.author | Yalcin, Mensur Tugba | |
dc.date.accessioned | 2020-06-25T18:23:31Z | |
dc.date.available | 2020-06-25T18:23:31Z | |
dc.date.issued | 2017 | |
dc.department | Kırıkkale Üniversitesi | |
dc.description.abstract | The simulation function is defined by Khojasteh et al. [F. Khojasteh, S. Shukla, S. Radenovic, Filomat, 29 (2015), 1189-1194]. Khojasteh introduced the notion of Z-contraction which is a new type of nonlinear contractions defined by using a specific simulation function. Then, they proved existence and uniqueness of fixed points for Z-contraction mappings. After this work, studies involving simulation functions were performed by various authors [H. H. Alsulami, E. Karapinar, F. Khojasteh, A. F. Roldan-Lopez-de-Hierro, Discrete Dyn. Nat. Soc., 2014 (2014), 10 pages], [M. Olgun, O. Bicer, T. Alyildiz, Turkish J. Math., 40 (2016), 832-837]. In this paper, we introduce generalized simulation function on a quasi metric space and we present a fixed point theorem. (C) 2017 All rights reserved. | en_US |
dc.identifier.citation | Şimşek Hakan, Yalçin Menşur Tuğba, Generalized Z -contraction on quasi metric spaces and a fixed point result. J. Nonlinear Sci. Appl. (2017); 10(7):3397--340 | en_US |
dc.identifier.doi | 10.22436/jnsa.010.07.03 | |
dc.identifier.endpage | 3403 | en_US |
dc.identifier.issn | 2008-1898 | |
dc.identifier.issn | 2008-1901 | |
dc.identifier.issue | 7 | en_US |
dc.identifier.startpage | 3397 | en_US |
dc.identifier.uri | https://doi.org/10.22436/jnsa.010.07.03 | |
dc.identifier.uri | https://hdl.handle.net/20.500.12587/7125 | |
dc.identifier.volume | 10 | en_US |
dc.identifier.wos | WOS:000409101400003 | |
dc.identifier.wosquality | N/A | |
dc.indekslendigikaynak | Web of Science | |
dc.language.iso | en | |
dc.publisher | Int Scientific Research Publications | en_US |
dc.relation.ispartof | Journal Of Nonlinear Sciences And Applications | |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.subject | Quasi metric space | en_US |
dc.subject | left K-Cauchy sequence | en_US |
dc.subject | simulation functions | en_US |
dc.subject | fixed point | en_US |
dc.title | Generalized Z-contraction on quasi metric spaces and a fixed point result | en_US |
dc.type | Article |
Dosyalar
Orijinal paket
1 - 1 / 1
Yükleniyor...
- Ä°sim:
- Generalized Z-contraction on quasi metric spaces and a fixed point result.pdf
- Boyut:
- 644.54 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Tam Metin/Full Text